Vol. 8, No. 4, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Minimal coverings of pairs by triples

Marion K. Fort, Jr. and G. A. Hedlund

Vol. 8 (1958), No. 4, 709–719
Mathematical Subject Classification
Primary: 05.00
Milestones
Received: 26 May 1958
Published: 1 December 1958
Authors
Marion K. Fort, Jr.
G. A. Hedlund